Can meds that cause low sex drive or other hormones change your sex orienting somehow?
I don’t know. Did you look it up on google?
I have high testosterone as a female and I’m asexual. I think testosterone increases sex drive usually supposedly?
Therefore I think it’s not very black and white to answer that question.
Yes I think they can change sexual orientation. Testosterone and dopamine work together. You lower dopamine in certain people and their estrogen raises etc.
I saw this dude on tv one time. He claimed gabapentin made him gay
No, meds can’t change your sexual orientation.
I think there is a big difference between the words affect/effect and change. I think med side effects effect your libido and abilities to varying degrees but they don’t change who you are as a person. Maybe I’m expressing this clumsily.
I don’t know. It would be pretty weird wouldn’t it.
It has long been debated in transmasculine circles whether going on testosterone can make you suddenly attracted to men. It is pretty common for a trans man to only be attracted to girls, then after starting hormone replacement, they suddenly start being attracted to guys. Some say the people were always attracted to men, but didn’t realize it because they felt so uncomfortable with their bodies before. Some say the heightened testosterone makes them have higher sex drives, and then they start noticing people they were only mildly attracted to before.
But the reverse doesn’t seem to be true for transfeminine people. Lowering testosterone and raising estrogen does not seem to have an effect on sexual preferences.
I am a 100% gay. No meds have or can change that and I’ve been on street drugs to all types of medical meds. I think some people are on the spectrum of attraction and maybe not 100% straight or gay and may have attractions to either sex depending on the person, time and space. Just my thought on it.
Wow I just read in the article that the hypersexuality caused by Abilify made the patient become a prostitute. Sad.
I found this interesting:
First published: 13 February 2020
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.